# SDR USAA010648

- Difficulty date: June 12, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Bs 895-907
- Part time: 43,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH PREVIOUSLY INSTALLED DOUBLER, 11 INCH BY 12.25 INCH, BS 895-907, STRINGER 16 AND 17L.  DOUBLER HAS BEEN INSTALLED PER SRM 53-00-01.  (M)
